# SDR USAAD00138

- Difficulty date: August 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND EXTERIOR AFT LEFT EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE CHARGING UNIT.  (M)
